too much information: seeing dr in a m

Discussion in 'The Watercooler' started by dstc_99, Feb 19, 2015.

  1. dstc_99

    dstc_99 Well-Known Member

    So I've been seeing a NP who prescribed my insomnia medications for me and my antidepressants. I like her. She is pretty good and very easy to work with.

    My problem is that for years I have been having trouble with aggravation. I get to a point where I just have no patience and want to be left alone. Think major PMS. I mean major. I've had doctors tell me to tell my husband and kids when I am this way and ask for peace. It works sometimes but what happens when I have to go to work or deal with the public?

    Anyway I am going to talk to her tomorrow and tell her about the increased depression anxiety and irritation.

    Now to the part I hate. I have to talk to her about sex. For the life of me since I started on antidepressants I have a really hard time with enjoying sex. When the depression is bad I just kind of give up in the middle because I know it ain't gonna happen. Hubby hasn't changed. Which is good and bad. Lol.

    Anyway send me some strength! I'm gonna ask for some major medication changes tomorrow and I am hoping the doctor will work with me.
     
  2. TerryJ2

    TerryJ2 Well-Known Member

    Good luck! One of the side-effects of many anti-depressants is decreased s*x drive (I just noticed that you typed in the word and it came through but I don't trust bots). So sorry to hear about that with you. I hope the doctor can offer some help.
    Your aggravation sounds a bit like anxiety and/or depression. I know what you mean. Sometimes I just want to scream. It's not so bad any more; I know that for me, a lot was hormonal when I was in my 40s, and the feeling has tapered off now.
    You may notice a difference at home and out in public...
    Although I lost it a couple of times with ignoramus sales clerks. They probably deserved it. One couldn't calculate sales tax by herself when the power went out (it was 5%. Five times ... never mind). The other one said, "No, we don't have it," when she never looked for it and had no idea and I told her so to her face.
    Come to think of it, maybe that was normal behavior on my part, lol!

    Good luck tomorrow. It will work out.
     
  3. 2much2recover

    2much2recover Well-Known Member

    When I was on the drug Celexa, I felt hugely aggravated all the time as well. I finally told the doctor I had to go off it because I had become way too verbally aggressive and I felt if I didn't get off it I was going to cross the wrong person and possibly even be arrested. I understand your fears of medications maybe bringing about a change in your personality. I kept trying other anti-depressants until I found one that works great for me.
     
  4. Scent of Cedar *

    Scent of Cedar * Well-Known Member

    Holding good thoughts for you, district.

    Cedar
     
  5. LittleDudesMom

    LittleDudesMom Well-Known Member Staff Member

    Good luck at the docs today. Hope she has some good suggestions for you.

    Sharon
     
  6. Kathy813

    Kathy813 Well-Known Member Staff Member

    Terry, that's why the let them do everything on the calculator mindset drives me crazy. I go to a little coffee shop by my house that has teenagers working there and they don't have a computerized cash register. So they have to figure out the change by hand.

    I know many of them from my high school. They are high achievers in advanced math classes but they had to pick up a calculator to figure out the change for a five dollar bill when the item cost $3.17. I just rolled my eyes.

    dstc_99, I hope the doctor can help. There are a lot of antidepressants and you may have to try some different ones until you find the one that works best for you.

    ~Kathy
     
    Last edited: Feb 20, 2015
  7. witzend

    witzend Well-Known Member

    You might be becoming a woman of a certain age, as well. You might want to ask about hormones. I know that most everyone has an opinion about that. It's up to each of us to be well informed about it.
     
  8. dstc_99

    dstc_99 Well-Known Member

    She pulled me off one medication but didn't change anything else. We shall see. I'm about to hit 40 which in my family means menopause is soon. Lol

    I'm going to give it a few weeks and then see
     
Loading...